# SDR SWAA2022022337692

- Difficulty date: September 21, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 59,040 hours, 34,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING---UPPER FIXED TRAILING EDGE PANEL (LOCATED BETWEEN #5 AND #6 SPOILERS) SEAL RETAINER CRACKED. / R&R'D L/H WING---UPPER FIXED TRAILING EDGE PANEL SEAL RETAINER (LOCATED BETWEEN #5 AND #6 SPOILERS) PER SRM 51-10-02.
